I’ve been following LCHF (Low carb-High Fat) diet for just 2 months only, please advise?
I am a male, married for 2 years now and have a 6 month old baby boy. I’ve been following LCHF (Low carb-High Fat) diet for just 2 months only. But for the last 5 months, I feel I’ve lost my libido and erection. Erection does not last for more than 5 minutes. When I tested my testosterone 5 months before starting LCHF, it was only 221. My LCHF mentor told me not to worry about it (at that time, we’ve just had our baby and I didn’t notice my libido went down!). Now, even after 5 months, I’ve lost my libido and erection. My testosterone level has bit increased to 315 now. I am 35 years now. I tested my prolactin and it is within normal range 164 mIU/L (Lab range was: 86-390 mIU/L). I am aware my testosterone is very low, but I am confused as to how I was very effective in sex just 5 months before and now down to zero. Will testosterone drop that fast ? Or is it anything to do mentally ?
I am NOT obese (5’8″ and only 68Kg), NOT diabetic ever (95 Fasting Blood sugar and HbA1C 5.2%), Blood pressure 135/85. Triglycerides just 68. My full blood count (Blood work) is fine and am NOT anemic (haemoglobin 15.8 – Lab range was: 12.0-17.50). Thyroid function is normal. Kidney and liver functions are also normal as well – all according to the recent blood report taken on 24th April. I’ve had epilepsy twice in life around 6 years before and on epileptic pills for the last 5 years (Tegretol and Frisium). Any doctor can help kindly as this is really making emotional. Thank you all for your time.
Since all your results including your cholesterol and TGlevel are normal, than it could be low testosterone that cases your low libido and erectile problem.however this is not the only cause, as having a baby of 6months and stress on your wife and you could be causing this problem (low libido) so try to exercise regularly and do some yoga,meditation for stress release.
Try to focus the low carbohydrates in the first 1 hour after you wake up only and stay on proteins and fats the rest of the day
On the same day libido and erection will be fine
Also try to increase you cardio vascular fitness but notice that the day you exercise you will have a slight drop in erection and increased lipido but on the long run you will have better erection and libido
Thanks for the query…
Well, many a times seizure medication can cause loss of libido and also low testosterone levels.
SO you should check with your Physician regarding this..
Other ways to improve your condition is to take a balanced and nutritious diet, avoid stress, do regular workouts and stop focussing only on this problem as it can further create stress and pressure and will not let you get involved in sexual activities..
Hope this helps..